# SDR QXEA200400044

- Difficulty date: January 19, 2004
- Submitted: January 28, 2004
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 4,432 hours, 3,258 cycles
- Engine: Ge CF348C1
- Engine time: 4,651 hours, 3,467 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 4,432 hours, 3,258 cycles
- Component: Engine
- Component part number: GEE965288
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

DEN FLIGHT 4275, RETURNED TO FIELD, NR 2 ENGINE FAN VIBRATION.  BLENDED DAMAGED BLADES.  COMPLIED WITH NDT.  REMOVED AND REPLACED ENGINE. OPERATIONAL TEST GOOD. AIRCRAFT RETURNED TO SERICE.
